Rigidity of the Clifford Tori in S3.

Yoshihisa Kitagawa

Mathematische Zeitschrift (1988)

  • Volume: 198, Issue: 4, page 591-599
  • ISSN: 0025-5874; 1432-1823

How to cite


Kitagawa, Yoshihisa. "Rigidity of the Clifford Tori in S3.." Mathematische Zeitschrift 198.4 (1988): 591-599. <http://eudml.org/doc/173945>.

author = {Kitagawa, Yoshihisa},
journal = {Mathematische Zeitschrift},
keywords = {Clifford torus; isometric immersions; rigidity},
number = {4},
pages = {591-599},
title = {Rigidity of the Clifford Tori in S3.},
url = {http://eudml.org/doc/173945},
volume = {198},
year = {1988},

AU - Kitagawa, Yoshihisa
TI - Rigidity of the Clifford Tori in S3.
JO - Mathematische Zeitschrift
PY - 1988
VL - 198
IS - 4
SP - 591
EP - 599
KW - Clifford torus; isometric immersions; rigidity
UR - http://eudml.org/doc/173945
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.